# SDR ASOA20121017152

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 071
- Aircraft time: 34,486 hours, 25,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT WINDSHIELD FRAME HAS CORROSION IN SEVERAL HOLES.  REMOVED CORROSION FROM BOLT HOLES AND SOME OF THE HOLES REQUIRED BUSHINGS TO BE INSTALLED IAW ETD2012-145-014418-A AND EC5310-01633.  ACFT IS STILL IN C-CHECK.
